Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimir: 1064-2315
ISSN On-line: 2163-9337

Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v41.i1.30
pages 15-26

Classification of Fuzzy Problems of Optimal Sets Partition and Some Approaches to Their Solution

Elena M. Kiseleva
Oles Honchar Dnipro National University, Dnepr
Oksana Yu. Lebed
Ukrainian Academy of Customs, Dnepropetrovsk, Ukraine


The classification of fuzzy problems of optimal sets partition is presented. Consideration is given to three approaches to solving problems of optimal partitioning of sets in case of fuzzy set of admissible partitions. It has been proved that solutions obtained on the basis of the first and the second approaches are equivalent. The third approach is based on the auxiliary function introduction which implies the possibility of employing the Bellman−Zadeh method for solving the problems considered.

Articles with similar content:

Optimal Control of a Conditionally Correct System Described by the 4-th Order Equation with Conjugation Conditions
Journal of Automation and Information Sciences, Vol.37, 2005, issue 3
Ivan V. Sergienko, Vasiliy S. Deineka
Conditions of Technical Stability of Autonomous Control Systems with Variable Structure
Journal of Automation and Information Sciences, Vol.31, 1999, issue 12
Konstantin S. Matviychuk
Relaxations of Attainable Sets and Their Generalized Representation in the Class of Two-Valued Finitely Additive Measures
Journal of Automation and Information Sciences, Vol.29, 1997, issue 1
Alexander G. Chentsov, O. A. Cherepanova
The Construction of Equations for Boundaries of Fractal Domains with the Use of the R-Function Method
Telecommunications and Radio Engineering, Vol.56, 2001, issue 12
Miklhail Alekseevich Basarab, Victor Filippovich Kravchenko
On Global Attractors of Non-Autonomous Infinite Dimensional Dynamical Systems without Uniqueness of Solution
Journal of Automation and Information Sciences, Vol.31, 1999, issue 10
S. I. Vasilkevich, Valeriy S. Melnik, V. V. Slastikov